I have been on Topamax for almost ten years. When or IF there are migraine free days, the side effects of this medication takes away from enjoying life. I am beyond pleased to find this website because I do not know of anyone else who is on this medication and suffering with side effects.
1. It is primarily cognitive delays and extreme fatigue (sleeping 10+ hours a day)
2. I have now traveled to (3) different states to work with various Neurologists who keep me on the medication
3. I've tried getting off myself, however, the withdrawal has put me in the hospital every time
4. Each Neurologist places me on 450-600mg when various articles recommend 100mg average -200mg max for migraine sufferers
22 years I have been on everything. Any advice or suggestions for slowly getting off of this medication given severe side effects? Does anyone else have these issues and continue to be placed on Topamax as nothing else works?